A rule format for unit elements

L. Aceto, A. Ingólfsdóttir, M.R. Mousavi, M.A. Reniers

    Research output: Book/ReportReportAcademic

    80 Downloads (Pure)

    Abstract

    This paper offers a meta-theorem for languages with a Structural Operational Semantics (SOS) in the style of Plotkin. Namely, it proposes a generic rule format for SOS guaranteeing that certain constants act as left- or right-unit elements for a set of binary operators. We show the generality of our format by applying it to a wide range of operators from the literature on process calculi.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages13
    Publication statusPublished - 2009

    Publication series

    NameComputer science reports
    Volume0913
    ISSN (Print)0926-4515

    Fingerprint

    Dive into the research topics of 'A rule format for unit elements'. Together they form a unique fingerprint.

    Cite this